Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29, Issue 3, Pages 183-186
http://dx.doi.org/10.1155/S0161171202006920

A note on Ruscheweyh type of integral operators for uniformly α-convex functions

The Ramanujan Institute for Advanced Study in Mathematics, University of Madras, Chennai 600 500, India

Received 7 March 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Anbu Durai and R. Parvatham, “A note on Ruscheweyh type of integral operators for uniformly -convex functions,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 3, pp. 183-186, 2002. https://doi.org/10.1155/S0161171202006920.